# SDR AWXA960473

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7849 - DURING ROUTINE SCHEDULED C-6 MAINTENANCE CHECK, FOUND STATION 1540, LBL 30, WL 153 FRAME DENTED.  REPAIRED PER SRM 51-70-11, 51-40, 51-20-01.  (M)
